# SDR CA121016002

- Difficulty date: October 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Engine: Rotax ROTAX912S3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Cable
- Condition: Failed
- Location: Carb Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OBSERVED DURING SCHEDULED INSPECTION, THE BRASS FERRULE ON CARB HEAT CABLE ENGINE END IS DEFORMED, ELONGATED.  THIS OCCURENCE IS ON THE RT ENGINE ONLY AND IS THE ONLY INDICATION OF A PENDING CARB HEAT CABLE BREAKAGE AT ENGINE END OF THE CABLE. THE FACTORY HAS BEEN MADE AWARE OF THIS FINDING.  PARTS HAVE BEEN ORDERED TO CORRECT THIS SITUATION.  AS OF THIS WRITING THE CABLE HAS NOT FAILED AND IS BEING MONITORED UNTIL NEW REPLACEMENT CABLES CAN BE PROCURED.  THE ACFT IS GROUNDED UNTIL RT CARBURETOR HEAT CABLE IS REPLACED WITH NEW.  THIS CABLE EXHIBITS THE WORST DEFORMATION OF THE BRASS FERRULE ON THE CABLE END.
